# SDR DALA2015020200829

- Difficulty date: February 1, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 52,285 hours, 23,646 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM FRAME 20 AND -Y254.   REPLACED THE FLOORBEAM IAW SRM 51-72-11, DWG D53112819, PRI 532202-14, REV O AND ER/A 532202-14.
